EconPapers    
Economics at your fingertips  
 

A correction to “Large games and the law of large numbers” [Games Econom. Behav. 64 (2008) 1–34]

Juha Tolvanen and Elefterios Soultanis

Games and Economic Behavior, 2012, vol. 76, issue 1, 340-343

Abstract: Nabil Al-Najjar (2008) showed how games with countably infinite player sets can be used to approximate games with large finite player sets. Unfortunately, we have found an error in the proof of Al-Najjarʼs Theorem 5. In this correction we discuss the error and offer two slightly weaker versions of the theorem.

Keywords: Large games; Equilibria; Law of large numbers (search for similar items in EconPapers)
JEL-codes: C6 C7 D84 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825612000838
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:76:y:2012:i:1:p:340-343

DOI: 10.1016/j.geb.2012.05.010

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:76:y:2012:i:1:p:340-343